Psychiatria Danubina · 2006
Series of seizures as a sign of development of recurrent malignant neuroleptic syndrome - a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Supe Svjetlana, Matijević Vesna, Kondić Ljiljana, Alvir Domagoj
Аннотация
Neuroleptic malignant syndrome (NMS) is an uncommon but sometimes fatal complication of neuroleptics and other medications that involve the central dopaminergic system. Many diagnostic criteria have been proposed for NMS but because of its variable presentation, universal criteria have not been established yet. Hyperthermia, disturbances of consciousness, extrapyramidal and autonomic symptoms are common features of NMS. We report the case of a 36 years old woman suffering from chronic schizophrenia and treated with flufenazine and olanzapine, who presented with series of generalised tonic-clonic seizures as the acute onset of recurrent malignant neuroleptic syndrome. Although atypical neuroleptics were previously thought to have less risk for MNS, combination of conventional and atypical neuroleptics in therapy increases the risk of NMS development and olanzapine might be responsible for the epileptic manifestations at the onset of fulminant NMS.